Medi-First® Ibuprofen
Compare active ingredient to Advil®
Relief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and backache
- Unit dose, tamper-evident packets
- PACKAGING IS FOR HOUSEHOLDS WITHOUT YOUNG CHILDREN
Each tablet contains:
Ibuprofen 200 mg
Available in the following package sizes:
250 (125 x 2's) - Item 80848
Temporarily relieves minor aches and pains associated with
■ headache
■ toothache
■ backache
■ menstrual cramps
■ common cold
■ muscular aches
■ minor arthritis pain
Temporarily reduces fever.